MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER DX-20; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION BLAZER DX-20; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiopulmonary Arrest (1765); Low Blood Pressure/ Hypotension (1914)
Date of Event 05/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced hypotension.During an ablation procedure for atrial flutter, a blazer dx-20 catheter was inserted in the patient with no issues.Then, an intellamap orion catheter was inserted into the patient with no issues.About 5 minutes later, the patient's blood pressure dropped.They had to do compressions and then the patient's pressure was fine.The case was then cancelled.The doctor checked with ultrasound to check if there was an effusion from the catheters and there was not.The physician believed that the event was due an anesthesia issue and not the devices.The patient was fine and there were no other complications.
 
Event or Problem Description
It was reported that the patient experienced hypotension.During an ablation procedure for atrial flutter, a blazer dx-20 catheter was inserted in the patient with no issues.Then, an intellamap orion catheter was inserted into the patient with no issues.About 5 minutes later, the patient's blood pressure dropped.They had to do compressions and then the patient's pressure was fine.The case was then cancelled.The doctor checked with ultrasound to check if there was an effusion from the catheters and there was not.The physician believed that the event was due an anesthesia issue and not the devices.The patient was fine and there were no other complications.It was further reported that the "compressions" meant the patient required cardiopulmonary resuscitation (cpr).
 
Additional Manufacturer Narrative
The device was returned for analysis.The device did not have visual defects.The steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.The right and left curves are placed in the template shaded areas, the device passed the dimensional test.The electrical test was performed and the device was found within specification.No opens or shorts were found.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.

Brand Name
BLAZER DX-20
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8691221
Report Number2134265-2019-06810
Device Sequence Number1643934
Product Code DRF
UDI-Device Identifier08714729780526
UDI-Public08714729780526
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K081576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2021
Device Model Number86700
Device Catalogue Number86700
Device Lot Number0022394519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/11/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTELLAMAP ORION CATHETER; INTELLAMAP ORION CATHETER; INTELLAMAP ORION CATHETER
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age70 YR